# SDR SWAA2024112550503

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED BS867 AND LBL10 AT AFT CARGO COMPARTMENT 2024-645571<[01] REPLACED SUPPORT LOCATED BS867 AND LBL10 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02 AND DWG 149A8102 REV: A LENGTH OF DAMAGE IS 0.125 TOOL USED: DIGITAL CALIPER PN: 500-752-20; SN: B21037208; DUE DATE: 17-APR-2025;[02] TASK COMPLETED
